# SDR SWAA2021060879811

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 13,687 hours, 30,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR INTERIOR OVER WING EXIT EMERGENCY LIGHTS OUT. / REMOVED & REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M169S PER AMM 33-51-06. OPS CHECK GOOD.
